MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BIOMET CC CRUCIATE TRAY; PROSTHESIS KNEE

ZIMMER BIOMET, INC. BIOMET CC CRUCIATE TRAY; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Arthritis (1723); Failure of Implant (1924); Pain (1994); Loss of Range of Motion (2032); Ambulation or Postural Difficulties (2544); Joint Contracture (4528); Swelling/ Edema (4577); Insufficient Information (4580)
Date of Event 10/12/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient underwent a revision procedure four years post implantation due to unknown reason in knee.Attempts to obtain additional information have been made; however, no more is available at this time.
 
Additional Manufacturer Narrative
(b)(4).D10 ¿ concomitant medical product: series a pat thn 34 3 peg catalog # 184786 lot # 361710.E1 vngd ps tib brg 71/75x12 catalog # ep-183642 lot # 772640.Vngd ps open intl fem rt 60 catalog # 183104 lot # j3882188.H3: customer has indicated that the product will not be returned because product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filled for this event: 0001825034-2023-01750.0001825034-2023-01754.0001825034-2023-01755 h3 other text : product location unknown.
 
Event or Problem Description
Upon receipt of information received and reassessment of the reported event, it was determined to be not reportable.There is no issues with zimmer biomet device, as the event was the result of a patient condition.The initial report was forwarded in error and should be voided.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
This follow-up report is being filled to relay additional information, which was unknown at the time of the initial medwatch.D10 ¿ medical product: unk cement catalog # unk lot # unk.It was previously reported on mfr # 0001825034-2023-01753-1 that there is no issues with zimmer biomet device, as the event was the result of a patient condition.However, upon receipt of additional information, it is now verified that this device is related to the event.
 
Event or Problem Description
It was reported patient underwent a revision procedure four years post implantation due to tibial loosening.Attempts to obtain additional information have been made; however, no more is available.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was confirmed by review of x-rays provided.Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.X-ray review indicates there is loose tibial component, revised, removed cement, pain, swelling, stiffness, knee brace/assistive device, limitations with adls and clicking of knee.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
BIOMET CC CRUCIATE TRAY
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17408417
Report Number0001825034-2023-01753
Device Sequence Number7357846
Product Code JWH
UDI-Device Identifier00880304001466
UDI-Public(01)00880304001466(17)260721(10)J3842692
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K171054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/21/2026
Device Model NumberN/A
Device Catalogue Number141233
Device Lot NumberJ3842692
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2023
Supplement Date Received by Manufacturer08/31/2023
10/03/2023
11/10/2023
Initial Report FDA Received Date07/27/2023
Supplement Report FDA Received Date09/06/2023
10/18/2023
11/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/21/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight118 KG